# SDR HEEA0013613

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840903
- Condition: Defective
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILS TEST 5.1 AND 5.2 ON SST AND WILL NOT ADJUST.
